# SDR IPXA2019030339649

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747428F
- Aircraft serial: 26062
- Aircraft time: 102,182 hours, 17,168 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 814B6554268
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MCD FLOOR PANEL DAMAGED IN 5 AREAS AT STA 1620-1740. FABRICATED NEW PANEL PER SREO B747-5320-42648-A.
